Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

August 15, 2015Escambia County, Florida

NWS Mobile, AL issued this special weather statement at Aug 15, 2015, 2:21 PM CDT for Escambia County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2015, 2:21 PM CDT (19:21 UTC)
Expired
Aug 15, 2015, 3:15 PM CDT
In force
54 min
Issued by
NWS Mobile, AL

County Escambia County, FL

The radar

The Mobile radar (KMOB), 91 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS84 KMOB 151921
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CDT SAT AUG 15 2015
 
ALZ264-266-FLZ202-152015-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
221 PM CDT SAT AUG 15 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND COASTAL
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 315 PM CDT...

AT 220 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JOHNSONS 
BEACH...OR 9 MILES SOUTHWEST OF WARRINGTON...MOVING NORTHWEST AT 20 
MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               ORANGE BEACH...
WARRINGTON...          MYRTLE GROVE...        WEST PENSACOLA...
ELBERTA...             PERDIDO BEACH...       JOHNSONS BEACH...
LILLIAN...             

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3041 8777 3044 8718 3044 8717 3040 8721
      3038 8727 3034 8711 3031 8727 3034 8731
      3033 8732 3032 8732 3033 8734 3032 8738
      3032 8739 3031 8737 3031 8742 3030 8740
      3026 8760
TIME...MOT...LOC 1920Z 140DEG 33KT 3026 8736 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 15, 12:56 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 15, 12:56 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1256 PM CDT SAT AUG 15 2015

.AVIATION...
15.18Z TAF ISSUANCE...
MVFR TO VFR CIGS THROUGH 16.18Z. LOWER CIGS MOSTLY IN AND AROUND
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH 16.18Z. THE
BEST CHANCE OF RAIN WILL BE NEAR THE COAST DURING THE OVERNIGHT AND
MORNING HOURS SHIFTING INLAND DURING THE AFTERNOON AND EVENING. WIND
GUSTS MOSTLY IN THE 15 TO 30 KNOT RANGE WILL ACCOMPANY THE HEAVIER
SHOWERS OR THUNDERSTORMS THROUGH THE FORECAST PD. THE PREVAILING
WINDS WILL BE MOSTLY FROM THE EAST SOUTHEAST AT 5 TO 10 KNOTS
THROUGH 16.18Z. 32/EE

&&

.PREV DISCUSSION... /ISSUED 513 AM CDT SAT AUG 15 2015/

SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)

TODAY AND TONIGHT...WEAK SFC TROF REMAINS ALONG THE
COAST OR JUST OFFSHORE THIS MORNING...AND SHOULD DRIFT SLOWLY TO THE
NORTH OVER SOUTHERN SECTIONS OF THE FCST AREA TODAY AND TONIGHT. A
SFC HIGH PRESSURE RIDGE WILL BUILD TO THE NORTH OF THE FCST AREA.
THE RIDGING TO THE NORTH AND THE WEAK BOUNDARY OVER THE AREA WILL
RESULT IN A MORE PERSISTENT EAST TO SOUTHEAST LOW LEVEL WIND FLOW
TODAY AND TONIGHT. THIS SLIGHT CHANGE IN THE WEATHER PATTERN WILL
ALLOW DEEPER MOISTURE TO WORK INTO THE AREA FROM THE SOUTH...WITH
PRECIPITABLE WATER VALUES INCREASING FROM THE CURRENT 1.4 INCHES (OR
LESS) TO NEARLY 2 INCHES BY TONIGHT. MEANWHILE...THE UPPER TROF OVER
THE REGION...WHILE WEAK...CONTINUES TO DEEPEN. THE SFC BOUNDARY AND
OUTFLOWS FROM STORMS WILL SERVE AS A LOW LEVEL FOCUS...AND THE
INCREASED LOW LEVEL MOISTURE...WEAK BUT DEEPENING UPPER TROF AND
500MB TEMPS COOLING BY 4-5 DEGREES CELSIUS...WILL ALL RESULT IN A
MORE UNSTABLE ATMOSPHERE TODAY AND TONIGHT AND A GREATER COVERAGE OF
SHOWERS AND STORMS TODAY AND THIS EVENING. RAIN CHANCES TODAY
RANGING FROM 30 TO 50 PERCENT OVER THE ENTIRE FCST AREA...THEN
CHANCES REMAINING ABOUT THE SAME OVER THE COASTAL COUNTIES TONIGHT
(BUT LOWERING TO AROUND 20 PERCENT OVER MOST OF THE INTERIOR). AS
PRECIPITABLE WATER VALUES INCREASE...SOME LOCALLY HEAVY RAINFALL
COULD BE POSSIBLE. WITH HIGHER RAIN CHANCES TODAY AND INCREASED
CLOUD COVER...AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO BE IN THE
LOWER 90S OVER MOST OF THE AREA...EXCEPT FOR SOME MID/UPPER 80S
ALONG THE IMMEDIATE COAST. LOWS TONIGHT EXPECTED TO BE RANGING FROM
LOWER 70S INLAND AREAS TO MID 70S COASTAL. 12/DS

THIS AFTERNOON'S WET MICROBURST RISK TODAY IS LOW TO MODERATE.

SUNDAY AND SUNDAY NIGHT...AN ACTIVE SUMMER TIME CONVECTIVE PATTERN
EXPECTED ON SUNDAY AS THE UPPER LEVEL TROUGH AXIS CONTINUES TO
RETROGRADE TO THE WEST OF THE FORECAST AREA. MODELS CONTINUE TO SHOW
ABUNDANT DEEP LAYER MOISTURE POOLING TO THE EAST OF THIS
AXIS...SPECIFICALLY ACROSS THE FLORIDA PANHANDLE AND SOUTHERN AL AND
MS WHERE LAYER PRECIPITABLE WATER VALUES ARE EXPECTED TO BE ABOVE
NORMAL IN THE 2 INCH RANGE. SHORTWAVE ENERGY ALOFT SHOULD BE ABLE TO
EFFECTIVELY TAP INTO THE AFTERNOON INSTABILITY OVER LAND AND GULF
WATERS OVERNIGHT CREATING PERIODS OF SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS. EXPECT THESE STORMS TO PRODUCE LOCALLY HEAVY
RAINFALLS THAT MAY CREATE SOME SHORT LIVED MINOR FLOODING IN POOR
DRAINAGE AREAS. DAYTIME HIGHS WILL TREND SLIGHTLY COOLER THAN NORMAL
AND OVERNIGHT LOWS NEAR NORMAL. /08 JW

LONG TERM...(MONDAY THROUGH FRIDAY)...VERY LITTLE CHANGE IN THE
SYNOPTIC PATTERN THROUGH TUESDAY AS THE WEAK UPPER LEVEL TROUGH
CONTINUES TO RETROGRADE WESTWARD LEAVING THE NORTH CENTRAL GULF
REGION IN A MOISTURE RICH ATMOSPHERE. LAYER PRECIPITABLE WATER VALUES
ARE PROJECTED TO REMAIN IN THE 2 INCH BALL PARK. A DIURNALLY DRIVEN
THUNDERSTORM PATTERN CAN BE EXPECTED AND AGAIN GIVEN THE ABUNDANT
MOISTURE AND LIGHT STEERING FLOW...THIS PATTERN WILL PRODUCE SOME
HEAVY RAINERS CAPABLE OF PRODUCING AN INCH OR TWO IN A SHORT PERIOD
OF TIME. BOTH THE ECMWF AND GFS DEPICT MORE OF A PROGRESSIVE PATTERN
DEVELOPING OVER THE MID-LATITUDES ON WEDNESDAY AS SHORT WAVE ENERGY
DEEPENS THE TROUGH OVER THE CENTRAL UNITED STATES AND EJECTS IT
EASTWARD. BUT CURRENT TRENDS PROJECT LITTLE CHANGE IN OUR SENSIBLE
WEATHER AS THE UPPER LEVEL TROUGH AS IT APPROACHES WEDNESDAY NIGHT
IS PROJECTED TO WEAKEN AS SHORT WAVE ENERGY EJECTS NORTHEASTWARD OVER
THE GREAT LAKES REGION AND INTO CANADA. NET EFFECT IS THE SOUTHERN
PORTION OF THE TROUGH EBBS INTO THE FORECAST AREA LATE WEDNESDAY
NIGHT THURSDAY MORNING AND STALLS...DEEP LAYER POOLING MOISTURE
REMAINS INTACT OVER THE REGION AND THE WEAK BOUNDARY BECOMES THE
FOCUS FOR CONVECTION AIDED DURING THE AFTERNOON BY THE WEAK SHORTWAVE
IMPULSES ALOFT PROPAGATING NORTHEASTWARD IN THE SOUTHWESTERLY FLOW.
SO THE SOMEWHAT SOUPY...GENERALLY, DIURNALLY DRIVEN...SUMMER TIME
CONVECTIVE PATTERN REMAINS IN PLACE THROUGH FRIDAY AND DAYTIME HIGH
TEMPERATURES ARE EXPECTED TO TREND NEAR TO SLIGHTLY COOLER THAN
NORMAL AND OVERNIGHT LOWS NEAR NORMAL. /08 JW

AVIATION...15/12Z TAF ISSUANCE...VFR TO START OFF THE FCST
PERIOD...BUT A RETURN OF LOW LEVEL MOISTURE WILL BRING INCREASING
VFR CLOUD DECKS BACK INTO THE AREA TODAY...WITH POSSIBLE LOCALIZED
MVFR DECKS CLOSER TO THE COAST. SOME VERY PATCHY MVFR FOG ALSO
CANNOT BE RULED OUT OVER A FEW SPOTS EARLY THIS MORNING AND AGAIN
TONIGHT. ISOLATED TO SCATTERED SHRA/TSRA NEAR THE COAST THIS
MORNING...WITH INCREASING COVERAGE INLAND EXPECTED THROUGH THE DAY
TODAY. COVERAGE DECREASE INLAND TONIGHT...BUT A CHANCE FOR SHRA/TSRA
WILL REMAIN ALONG THE COAST. SURFACE WINDS EXPECTED TO BE EAST TO
SOUTHEAST THROUGH TONIGHT. 12/DS

MARINE...A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW WILL PREVAIL
OVER THE MARINE AREA THIS WEEKEND AND INTO THE EARLY PART OF NEXT
WEEK AS A WEAK TROF OVER THE MARINE AREA DRIFTS NORTH AND
DISSIPATES... WHILE A HIGH PRESSURE RIDGE BUILDS WELL TO THE NORTH
OF THE COASTAL WATERS. BY MIDWEEK...THE LIGHT FLOW BECOMES MORE
SOUTH AND SOUTHWEST AS THE RIDGE OF HIGH PRESSURE SHIFTS SOUTH OVER
THE EASTERN AND CENTRAL GULF. WINDS AND SEAS HIGHER NEAR SCATTERED
SHOWERS AND THUNDERSTORMS. WINDS INITIALLY 13-18 KNOTS OR SO OVER THE
GULF WATERS WITH SEAS AROUND 2-3 FEET...BUT BOTH WINDS AND SEAS
SUBSIDING SOMEWHAT BY THE END OF THE WEEKEND AND INTO THE EARLY PART
OF NEXT WEEK. SCATTERED SHOWERS AND STORMS... WITH BRIEFLY LOCALLY
HIGHER WINDS AND SEAS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  73  86  74  86 /  50  30  70  40  60
PENSACOLA   87  75  86  75  86 /  50  40  70  40  50
DESTIN      85  76  86  77  86 /  40  40  60  40  50
EVERGREEN   90  71  88  72  87 /  30  20  60  30  60
WAYNESBORO  91  70  90  72  87 /  40  20  50  40  60
CAMDEN      91  71  90  72  87 /  30  20  50  30  60
CRESTVIEW   90  72  87  74  87 /  30  40  60  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 15, 6:49 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
649 AM CDT SAT AUG 15 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
649 AM CDT SAT AUG 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS OVER THE GULF WATERS THIS MORNING
WILL BECOME MORE NUMEROUS AND SPREAD INLAND ACROSS THE REGION TODAY.
SHOWERS AND STORMS WILL THEN CONTINUE OVERNIGHT...ESPECIALLY NEAR
THE COAST. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF
THE STORMS...AS WELL AS GUSTY WINDS AND LIGHTNING. SEVERE WEATHER
THREAT IS VERY LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND STORMS EXPECTED THROUGH THE PERIOD. NO
HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-161200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
649 AM CDT SAT AUG 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS WILL
CREATE OCCASIONAL GUSTY WINDS AND LIGHTNING THAT MAY PRODUCE BRIEF
HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE
AREA...POSSIBLY CREATING PERIODS OF HAZARDOUS CONDITIONS FOR SMALL
CRAFT OPERATORS.

In the hours before

Special weather statement, Aug 15, 10:07 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1007 AM CDT SAT AUG 15 2015

ALZ264-266-FLZ202>204-151600-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
1007 AM CDT SAT AUG 15 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN AND COASTAL BALDWIN IN SOUTHWEST
ALABAMA...AND COASTAL ESCAMBIA...COASTAL SANTA ROSA AND INLAND SANTA
ROSA IN NORTHWEST FLORIDA UNTIL 1100 AM CDT...

AT 1005 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NAVARRE BEACH TO NEAR GULF SHORES...AND MOVING
NORTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               GULF SHORES...
GULF BREEZE...         ORANGE BEACH...        GOULDING...
WEST PENSACOLA...      WARRINGTON...
PENSACOLA INTERNATIONAL AIRPORT...            MIDWAY...
ELBERTA...             MAGNOLIA SPRINGS...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3043 8789 3044 8739 3042 8740 3032 8753
      3034 8760 3036 8760 3030 8762 3031 8751
      3028 8756 3030 8745 3031 8750 3050 8716
      3051 8711 3053 8687 3041 8681 3024 8771
      3024 8774
TIME...MOT...LOC 1505Z 145DEG 23KT 3037 8689 3029 8769
Special weather statement, Aug 15, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CDT SAT AUG 15 2015

ALZ264-266-FLZ202-152015-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
221 PM CDT SAT AUG 15 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND COASTAL
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 315 PM CDT...

AT 220 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JOHNSONS
BEACH...OR 9 MILES SOUTHWEST OF WARRINGTON...MOVING NORTHWEST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               ORANGE BEACH...
WARRINGTON...          MYRTLE GROVE...        WEST PENSACOLA...
ELBERTA...             PERDIDO BEACH...       JOHNSONS BEACH...
LILLIAN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3041 8777 3044 8718 3044 8717 3040 8721
      3038 8727 3034 8711 3031 8727 3034 8731
      3033 8732 3032 8732 3033 8734 3032 8738
      3032 8739 3031 8737 3031 8742 3030 8740
      3026 8760
TIME...MOT...LOC 1920Z 140DEG 33KT 3026 8736

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:25 AM CDTSpecial Marine WarningMOB95 min
Aug 15, 2:17 PM CDTSpecial Marine WarningMOB88 min
Aug 15, 2:28 PM CDTSpecial Weather StatementMOBChoctaw92 min
Aug 15, 10:07 AM CDTSpecial Weather StatementMOBEscambia53 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.